Sobre Un Sistema No Lineal De Epidemias.

Luis Ortega S.

Revista colombiana de matematicas (1987)

  • Volume: 21, page 243-250
  • ISSN: 0034-7426

How to cite


Ortega S., Luis. "Sobre Un Sistema No Lineal De Epidemias.." Revista colombiana de matematicas 21 (1987): 243-250. <>.

author = {Ortega S., Luis},
journal = {Revista colombiana de matematicas},
pages = {243-250},
title = {Sobre Un Sistema No Lineal De Epidemias.},
url = {},
volume = {21},
year = {1987},

AU - Ortega S., Luis
TI - Sobre Un Sistema No Lineal De Epidemias.
JO - Revista colombiana de matematicas
PY - 1987
VL - 21
SP - 243
EP - 250
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.